RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1959, Volume 4, Issue 1, Pages 109–113 (Mi tvp4868)  

Short Communications

Generalization of a Theorem for Branching Processes

V. P. Chistyakov

Moscow

Full text: PDF file (584 kB)

English version:
Theory of Probability and its Applications, 1959, 4:1, 103–106

Document Type: Article
Received: 20.04.1958

Citation: V. P. Chistyakov, “Generalization of a Theorem for Branching Processes”, Teor. Veroyatnost. i Primenen., 4:1 (1959), 109–113; Theory Probab. Appl., 4:1 (1959), 103–106

Citation in format AMSBIB
\Bibitem{Chi59}
\by V.~P.~Chistyakov
\paper Generalization of a Theorem for Branching Processes
\jour Teor. Veroyatnost. i Primenen.
\yr 1959
\vol 4
\issue 1
\pages 109--113
\mathnet{http://mi.mathnet.ru/tvp4868}
\transl
\jour Theory Probab. Appl.
\yr 1959
\vol 4
\issue 1
\pages 103--106
\crossref{https://doi.org/10.1137/1104008}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4868
  • http://mi.mathnet.ru/eng/tvp/v4/i1/p109

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:85
    Full text:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018